# SDR REXA2020090200636

- Difficulty date: August 24, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SILL CORRODED AROUND FLOOR BOARD FASTENER HOLES BETWEEN FS 574.00 AND FS 621.00.  CONTINUATION CARD: YES, OP: 125 REPLACED LT CARGO FLOOR SILL BETWEEN FS 574.00 TO FS 621.00 IAW CRJ 200 SRM 51-42-06, 51-42-13, 51-42-21 AND BOMBARDIER REO# 601R-53-61-15 74 REV-B, DATED 2012-04-15.
